# SDR 9501281146

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Ctr Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, CORROSION WAS FOUND ON THE SUPPORT ANGLE OF THE FORWARD BULKHEAD IN THE CENTER WHEEL WELL, AT RBL 10-29.  INSTALLED REPAIR ANGLE PER EA 11-93766.
